|
This article is cited in 29 scientific papers (total in 29 papers)
On a smooth quintic 4-fold
I. A. Cheltsov
Abstract:
The birational geometry of an arbitrary smooth quintic 4-fold is studied using the properties of log pairs. As a result, a new proof of its birational rigidity is given and all birational maps of a smooth quintic 4-fold into fibrations with general fibre of Kodaira dimension zero are described.
In the Addendum similar results are obtained for all smooth hypersurfaces of degree n in Pn in the case of n equal to 6, 7, or 8.
Received: 10.06.1999 and 19.01.2000
Citation:
I. A. Cheltsov, “On a smooth quintic 4-fold”, Sb. Math., 191:9 (2000), 1399–1419
Linking options:
https://www.mathnet.ru/eng/sm511https://doi.org/10.1070/sm2000v191n09ABEH000511 https://www.mathnet.ru/eng/sm/v191/i9/p139
|
Statistics & downloads: |
Abstract page: | 440 | Russian version PDF: | 211 | English version PDF: | 14 | References: | 65 | First page: | 2 |
|